# SDR 99ZZZX3406

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 441
- Propeller: Hartzl HCB3TN5
- System (JASC): 6111 · Propeller Blade Section
- Part: Clamp
- Part number: A13011
- Condition: Wrong Part
- Location: Propeller
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PROPELLER JUST OVERHAULED.  HAS WRONG CLAMPS, PN A1301-1.  HARTZELL OVERHAUL MANUAL CALLS FOR A1301-9S, SHOT PEENED.
